# SDR AALA20161129006

- Difficulty date: November 24, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 212 hours, 72 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: FE24020004
- Condition: Misaligned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L1 EMERGENCY DOOR DAMPER CYLINDER PERCUSSION MECHANISM IS NOT PROPERLY ARMED WITH KNURLED NUT ENGAGED IN DETENT IN THE STRIKER PLATE.  ADJUSTED ARMING LEVER PLATE IAW AMM 52-10-00.  OPERATIONAL CHECK GOOD.
